# SDR S02232002

- Difficulty date: February 19, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Make and model: Boeing 747209B
- Aircraft serial: 21843
- Engine: Pwa JT9D7A
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Location: Lh Body L/G
- Component: L/G Retract Actuator
- Component part number: 65B015029
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

B18255 1.HYD #1 QTY LOSS AFTER T/O, A/C LANDING WITH ALT FLAP AND GEAR EXTEND, #1 EDP DEPRESSURIZED WHEN HYD #1 QTY DROPPED. 2.GRD VISUAL CHECK, LH MAIN GEAR RETRACT ACTUATOR PISTON ROD BROKEN, AND WHEEL WELL VISUAL CHECK NO RELATED COMPONENT DAMAGED.C/A:1.RPLD DEFECTIVE ACTUATOR. 2.ALL L/G UP LOCK RELEASE MECHANISM/ACTUATORS VISUAL CHECKED NORMAL PER AMM 32-35-01. 3.HYD SYS CASE DRAIN FILTER AND DELTA PRESS IND VERIFIED FLUSH, HYD #1 QTY REPLENISHED. HYD SYS #1 CASE DRAIN FILTER CK NML, #1 ENG EDP COND CK NML. 4.CYCLED BODY GEAR ACTUATOR 5 TIMES WITH AC PUMP AND #1 ENG R/U TEST SATISFACTORY. 5.PENDING FOR BOEING COMMENTS AND RECOMMENDATION.
